Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Am I taking the right medications for MRSA ?

I am a 29 year old female that is 5 9 and 169 lbs. I am sexually active with a 39 year old male. My vagina became very red and swollen and irritated. I went to the doctor and they gave me a viral test and all of the stds came back negative. I did test positive for Group B Beta, MRSA , Straphoccous, and Strepoccous, Heymoglocic, and Yeast. (I m not sure of the spelling). I received a 7 day vaginal cream for the yeast and an antibiotic for everything else. They told me for him to put Lotrimim on his Johnson is that enough? I keep reading MRSA is the new std. Studies in Europe and in Atlanta too. He is fine though, no pain, no white spots, no lesions, perfect.
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HELLO
U HAVE INFECTION. BOTH PARTNERS HAVE TO TAKE TREATMENT. AVOID SEX FOR CERTAIN PERIOD. YOU SAID YOU ARE FINE. THEN CONTINUE THE TREATMENT. IF IT IS NOT RELIVED GO FOR 2ND VISIT TO THE SAME DOC. THANK YOU.
Answered: Thu, 11 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor